# SDR 20001030SH010

- Difficulty date: September 19, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N55F
- Make and model: Lear 35A
- Aircraft serial: 147
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Condition: Dirty
- Location: Oil Temp Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

DAL - RT ENGINE OIL TEMPERATURE SHOT UP TO RED LINE.  SHUT DOWN ENGINE AND NOTIFIED DAL TOWER AND RETURNED.  SUBLET GULFSTREAM IN DAL CLEANED AND TIGHTED OIL TEMPERATURE SENSOR CANON PLUG.  COULD NOT DUPLICATE PROBLEM.  (X)
